Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 80, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2015, 4:43 PM MDT for Converse County, Wyoming. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2015, 4:43 PM MDT (22:43 UTC)
- Expired
- Jun 16, 2015, 5:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Converse County, WY
The radar
The Cheyenne radar (KCYS), 175 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:45 PM MDT | HAIL 1.75 | Douglas, WY | LATE REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 2:02 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS55 KCYS 162243
SVRCYS
WYC009-162330-
/O.NEW.KCYS.SV.W.0080.150616T2243Z-150616T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 530 PM MDT
* AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOUGLAS...
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DOUGLAS AND LOST SPRINGS.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 122 AND
141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4263 10545 4277 10545 4281 10490 4261 10491
TIME...MOT...LOC 2243Z 275DEG 31KT 4270 10536
HAIL...1.00IN
WIND...60MPH
$$
HAMMER2 follow-up statements
710
WWUS55 KCYS 162302
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT TUE JUN 16 2015
WYC009-162330-
/O.CON.KCYS.SV.W.0080.000000T0000Z-150616T2330Z/
CONVERSE WY-
502 PM MDT TUE JUN 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...
AT 502 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF GLENDO...OR 14 MILES SOUTHEAST OF DOUGLAS...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL CONVERSE COUNTY.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 123 AND
132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4263 10531 4271 10532 4275 10491 4261 10491
TIME...MOT...LOC 2302Z 275DEG 31KT 4267 10514
HAIL...1.00IN
WIND...60MPH
$$
HAMMER729
WWUS55 KCYS 162323
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT TUE JUN 16 2015
WYC009-162333-
/O.EXP.KCYS.SV.W.0080.000000T0000Z-150616T2330Z/
CONVERSE WY-
523 PM MDT TUE JUN 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
WILL EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.
LAT...LON 4263 10531 4271 10532 4275 10491 4261 10491
TIME...MOT...LOC 2321Z 275DEG 31KT 4267 10514
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:33 PM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 16, 3:33 PM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 333 PM MDT TUE JUN 16 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 1245 PM MDT TUE JUN 16 2015 WIDESPREAD LOW STRATUS HAS GIVEN WAY TO PARTLY TO MOSTLY SUNNY SKIES ACROSS MUCH OF THE AREA THIS AFTERNOON. SURFACE CONDITIONS HAVE BEEN RESPONDING QUICKLY WITH TEMPERATURES ALREADY RISING INTO THE MID TO UPPER 70S ALONG/EAST OF THE LARAMIE RANGE. THE LOWER-LEVEL AIR MASS IS QUITE MOIST WITH DEW POINTS IN THE 55-65 F RANGE FOR MUCH OF THE AREA EAST OF THE LARAMIE RANGE. SPC MESOANALYSIS SHOWS MUCAPE VALUES ALREADY IN EXCESS OF 2000 J/KG...ALONG WITH 40-50 KT EFFECTIVE BULK SHEAR BENEATH FAIRLY STRONG H5 FLOW. MINIMAL CAPPING IN PLACE TODAY SO EXPECT STORMS TO DEVELOP BETWEEN 19-21Z...MAINLY ALONG LINGERING OUTFLOW BOUNDARIES AND LLVL CONVERGENCE ALONG A COLD FRONT PUSHING FROM NORTH TO SOUTH ACROSS THE AREA. THAT SAID...BEST COVERAGE OF CONVECTION SHOULD BE ALONG A DGW-TOR-SNY LINE. A BIT QUESTIONABLE HERE IN CHEYENNE WITH LINGERING SOUTHWESTERLY FLOW AT THE SFC. THE ENVIRONMENT IS RIPE FOR SUPERCELLS CAPABLE OF LARGE HAIL...SOME OF WHICH MAY BE VERY LARGE WITH NAM BUFKIT SOUNDINGS SHOWING CAPES NEAR 3000 J/KG OVER THE PANHANDLE IN A STRONGLY SHEARED ENVIRONMENT. MAY SEE A FEW TORNADOES TODAY WITH GOOD LLVL VEERING GIVING WAY TO 0-1 KM SHEAR AROUND 15-25 KTS. EHI VALUES ARE HOVERING AROUND 1 IN THE LOWEST KILOMETER...BUT WILL HAVE TO WATCH FOR THIS TO BE LOCALLY ENHANCED NEAR ANY PRE-EXISTING BOUNDARIES. CONVECTION WILL END FROM WEST TO EAST OVERNIGHT. EXCELLENT BOUNDARY LAYER MOISTURE AND WEAK LLVL UPSLOPE MAY CONTRIBUTE TO SOME PATCHY FOG ONCE PCPN COMES TO AN END. NAM SOUNDINGS ARE MORE BULLISH THAN THE GFS WITH LLVL SATURATION...SO AM NOT ENTIRELY CONFIDENT THAT WE WILL SEE WIDESPREAD LOW VSBYS. HEADING INTO TOMORROW AFTERNOON...A SIMILAR MESOSCALE ENVIRONMENT WILL EXIST WITH GOOD INSTABILITY AND SHEAR PROFILES FAVORABLE FOR SUPERCELLS. ANOTHER SLGT RISK FROM SPC FOR AREAS ALONG/EAST OF THE LARAMIE RANGE. TOMORROW LOOKS TO BE A LITTLE LESS WIDESPREAD THAN TODAY WITH THE MAIN FORCING MECHANISM BEING LLVL CONVERGENCE ALONG THE LARAMIE RANGE. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 333 PM MDT TUE JUN 16 2015 ANOTHER ACTIVE DAY ON THURSDAY AS LLVL CONVERGENCE ALONG A SFC PRESSURE TROF FORMING AHEAD OF APPROACHING SHORTWAVE ENERGY. THIS COMBINED WITH 1000-1500 J/KG OF PROGD SBCAPES WILL PROVIDE ANTHER ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR AREAS EAST OF THE LARAMIE RANGE. LEE-SIDE SFC PRESSURE TROUGH SLIDES EAST INTO THE WRN NEBRASKA PANHANDLE FOR FRIDAY. WARM MID-LEVEL TEMPS WILL INHIBIT CONVECTION AS WELL AS TRANSLATE TO AFTERNOON HIGH TEMPERATURES THAT WILL APPROACH 90 DEGREES MOST PLACES. ANOTHER WK COLD FRONT WILL DRIFT SOUTH DURING THE DAY ON SATURDAY WHICH SHOULD AGAIN PRODUCE ISOLATED/SCATTERED AFTERNOON AND EARLY EVENING CONVECTION. HEIGHTS RISE FURTHER SUN-TUE WHICH WILL SEVERELY HAMPER CONVECTION CHANCES. SO EXPECT A TREND TOWARDS HOTTER AND DRIER CONDITIONS SUN-TUE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1230 PM MDT TUE JUN 16 2015 MAIN CONCERN FOR THIS TAF CYCLE WILL BE ANTICIPATED AFTERNOON AND EARLY EVENING THUNDERSTORMS THAT ARE EXPECTED TO IMPACT MOST OF THE TERMINALS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. THUNDERSTORMS HAVE YET TO DEVELOP ACROSS THE AREA...BUT EXPECT THEM TO DO SO BY AROUND 20Z. HAVE MAINTAINED INHERITED THUNDERSTORM TEMPO GROUPS AT MOST SITES WITH THE EXCEPTION OF KRWL AS CONFIDENCE IS HIGH ENOUGH IN THE COVERAGE TO WARRANT IT. SOME OF THIS ACTIVITY HAS THE POTENTIAL TO PRODUCE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET...WITH IFR/MVFR CIGS/VSBYS IN FOG/STRATUS AGAIN WEDNESDAY MORNING FOR ALL SE WYOMING/W NEBRASKA TERMINALS WITH THE EXCEPTION OF KRWL. && .FIRE WEATHER... ISSUED AT 1245 PM MDT TUE JUN 16 2015 MINIMAL FIRE WEATHER CONCERNS DUE TO RECENT WIDESPREAD RAINFALL AND GREENUP. HOWEVER...HUMIDITIES WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS AS A MUCH WARMER AND DRIER WEATHER PATTERN RETURNS TO THE AREA. AFTERNOON RH VALUES WILL FALL TO BETWEEN 10 AND 15 PERCENT WEST OF THE LARAMIE RANGE ON THURSDAY AND FRIDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLH LONG TERM...CAH AVIATION...CAH FIRE WEATHER...CLH
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT TUE JUN 16 2015 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 171815- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH SATURDAY. A FEW MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. WYZ103>106-109>117-171815- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. HAMMER
In the hours before
Local storm report, Jun 16, 3:42 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 17 W DOUGLAS 42.76N 105.73W
06/16/2015 E1.75 INCH CONVERSE WY LAW ENFORCEMENT
HAIL OCCURRED NEAR NATURAL BRIDGE.
&&
RCOXLocal storm report, Jun 16, 3:58 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 13 SE GUERNSEY 42.13N 104.56W
06/16/2015 E1.00 INCH GOSHEN WY STORM CHASER
&&
RCOXLocal storm report, Jun 16, 4:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL GLENDO 42.50N 105.03W
06/16/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
KCLocal storm report, Jun 16, 4:20 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/16/2015 E0.75 INCH LARAMIE WY NWS EMPLOYEE
&&
MJAMSKILocal storm report, Jun 16, 4:25 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 3 N VETERAN 42.00N 104.35W
06/16/2015 E1.25 INCH GOSHEN WY BROADCAST MEDIA
&&
MJAMSKISpecial weather statement, Jun 16, 4:25 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 425 PM MDT TUE JUN 16 2015 WYZ118-119-162315- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 425 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 515 PM MDT... AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTH CHEYENNE...OR 9 MILES NORTH OF CHEYENNE...MOVING EAST AT 35 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHEYENNE...BURNS...RANCHETTES...HILLSDALE AND NORTH CHEYENNE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 IN WYOMING NEAR MILE MARKER 15. INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 370 AND 389. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4120 10484 4136 10477 4129 10424 4104 10434 TIME...MOT...LOC 2224Z 287DEG 32KT 4128 10475 COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:29 PM MDT | Special Weather Statement | CYS | 46 min | |
| Jun 15, 6:33 PM MDT | Special Weather Statement | CYS | Converse | 42 min |
| Jun 15, 7:23 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jun 15, 8:42 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
| Jun 16, 1:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 16, 2:30 PM MDT | Special Weather Statement | CYS | Goshen | 30 min |
| Jun 16, 2:35 PM MDT | Special Weather Statement | CYS | Platte | 25 min |
| Jun 16, 2:43 PM MDT | Special Weather Statement | CYS | Converse | 47 min |
| Jun 16, 3:00 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 45 min |
| Jun 16, 3:11 PM MDT | Tornado Warning | CYS | Converse | 34 min |
| Jun 16, 3:18 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 42 min |
| Jun 16, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 49 min |
| Jun 16, 3:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 46 min |
| Jun 16, 4:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 16, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 16, 4:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 16, 4:47 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| Jun 16, 4:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 38 min |
| Jun 16, 5:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 35 min |
| Jun 16, 5:15 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 16, 5:31 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 44 min |
| Jun 16, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.